# SDR SWAA2016022349313

- Difficulty date: January 13, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 40,990 hours, 19,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A651619
- Part serial: 001340
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FRAME, THIRD DOOR STOP FITTING FROM THE TOP CORRODED.  REPAIRED FITTING IAW ER & EA.
